Register Now to Receive:

Weekly Circular • Email Promotions • Recipes • Coupons

  • Size

    8 fl oz

    Description

    Other Information: Each 10 ml Contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Dextromethorphan HBr (Cough suppressant). Guaifenesin (Expectorant). Phenylephrine HCl (Nasal decongestant). Relieves: cough; nasal congestion; mucus. Now-drowsy. For ages 12 & over. Maximum strength claim based on maximum daily dose of active ingredients. Use dosage cup included. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough - plus relieves your other cold symptoms. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318734186

    SKU/UPC

    30031873418

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    20 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Acetaminophen (pain reliever/fever reducer). Dextromethorphan HBr (cough suppressant). Phenylephrine HCl (nasal decongestant). For ages 12 & over. Non-drowsy. Relieves: body ache; fever; sore throat; cough; nasal congestion. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or Comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit robitussin.com. Made in Canada.

    Identifier

    00300318721209

    SKU/UPC

    30031872120

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen - pain reliever, Phenylephrine HCl - nasal decongestant. Non-drowsy. Minor aches and pains, fever, headache. Nasal congestion. Sinus congestion and pressure. New. From the makers of Vicks DayQuil. Questions or comments? 1-800-873-8276. www.vicks.com. Patents: www.pg.com/patents. Made in Canada.

    Identifier

    00323900019829

    SKU/UPC

    32390001982

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 floz

    Description

    Other Information: Each 10 ml Contains: sodium 9 mg. Store 68-77 degrees F (20-25 degrees C). Do not refrigerate. Alcohol-free. Misc: Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Relieves: cough; mucus. Non-drowsy. For ages 12 & over. Maximum strength claim based on maximum daily dose of active ingredients. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough - plus relieves your chest congestion. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318738122

    SKU/UPC

    30031873812

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    16 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: Decongestant-free cold relief for people with high blood pressure. Cough suppressant, antihistamine. Relieves: cough; runny nose; sneezing. American Heart Association health information enclosed. Questions or comments? Call 1-800-317-2165 between 8:00 am and 5:00 pm Central Standard Time, Monday through Friday. For more information, visit www.coricidinhbp.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. 100% recycled paperboard. Made in Germany.

    Identifier

    00300853601011

    SKU/UPC

    30085360101

    Manufacturer

    MSD Consumer Care

    Brand

    Coricidin
  • Size

    18 ea

    Description

    Phenylephrine HCI tablets (10 mg each). Do not contain Pseudoephedrine. Nasal & sinus congestion. Sinus pressure. 18 Doses. 1 Pill/dose. Only the Sudafed PE brand name on your purchase assures that this product was made with the highest quality standards. Pfizer is committed to excellence and stands behind every box of Sudafed PE you buy.

    Identifier

    00300819600652

    SKU/UPC

    30081960065

    Manufacturer

    McNeil

    Brand

    Sudafed
  • Size

    20 ct

    Description

    Other Information: Alka-Seltzer Plus Severe Sinus Congestion & Cough Day Liquid Gels: Store at room temperature. Avoid excessive heat. Alka-Seltzer Plus Severe Sinus Congestion & Cough Night Liquid Gels: Store at room temperature. Avoid excessive heat. Misc: Day: 12 liquid gels (liquid filled capsules); Night: 8 liquid gels (liquid filled capsules). Day: non drowsy. Acetaminophen/pain reliever-fever reducer. Dextromethorphan Hydrobromide/cough suppressant. Phenylephrine HCl/nasal decongestant. Nasal & sinus congestion. Sinus pressure. Headache & body ache. Cough. Night: acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Doxylamine succinate/antihistamine. Phenylephrine HCl/nasal decongestant. Sinus congestion & pressure. Headache & pain. Runny nose & sneezing. Cough. www.alkaseltzerplus.com. Parents: learn about teen medicine abuse: www.StopMedicineAbuse.org. Does not contain aspirin. Made in Canada.

    Identifier

    00016500548607

    SKU/UPC

    1650054860

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    20 ea

    Description

    Alka-Seltzer Plus Day Non-Drowsy Cold & Flu Formula Liquid Gels. New directions. New look. Acetaminophen/pain reliever - fever reducer. Dextromethorphan hydrobromide/cough suppressant. Phenylephrine HCL/nasal decongestant. Nasal congestion. Headache & body ache. Cough. Sore throat. Sinus pressure. Bayer. 20 (liquid filled capsules). Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Cough. Sore throat. Nasal and sinus congestion. Temporarily reduces fever. Does not contain aspirin. Questions or comments 1-800-986-0369 (Mon-Fri 9AM - 5PM EST) or www.alkaseltzerplus.com. Bayer, the Bayer Cross and Alka-Seltzer Plus are registered trademarks of Bayer.

    Identifier

    00016500537816

    SKU/UPC

    1650053781

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    20 ea

    Description

    Alka-Seltzer Plus Night Cold & Flu Formula Liquid Gels. Acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Doxylamine succinate/antihistamine. Phenylephrine HCl nasal decongestant. Nasal congestion. Cough. Runny nose. Headache & body ache. Sore throat. Bayer. 20 (liquid filled capsules). Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Nasal and sinus congestion. Cough. Sore throat. Runny nose. Sneezing. Temporarily reduces fever. Questions or comments 1-800-986-0369 (Mon-Fri 9 AM - 5 PM EST) or www.alkaseltzerplus.com. Bayer, the Bayer Cross and Alka-Seltzer Plus are registered trademarks of Bayer. Does not contain aspirin.

    Identifier

    00016500537755

    SKU/UPC

    1650053775

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    4 floz

    Description

    Dosing cup included Original prescription strength Indoor & outdoor allergies 2 yrs & older Compare to children's zyrtec® active ingredient*

    Identifier

    00036800244238

    SKU/UPC

    3680024423

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ct

    Identifier

    00016500553533

    SKU/UPC

    1650055353

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Identifier

    00016500505938

    SKU/UPC

    1650050593